# SDR UALA2013042302816

- Difficulty date: April 21, 2013
- Submitted: June 26, 2013
- Operation: Air carrier
- Aircraft: N497UA
- Make and model: Airbus A320-232
- Aircraft serial: 1847
- Aircraft time: 35,527 hours, 15,647 cycles
- Engine: Iae V2527A5
- System (JASC): 4960 · APU Controls
- Part: Controller
- Part number: 4500003M
- Part serial: 76
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN ON START.  REMOVED & REPLACED ECB AS REQUESTED, OPS CHECK GOOD.
